# SDR A6WA200740148

- Difficulty date: March 14, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625.00 OBLIQUE ANGLE IS CRACKED 1.5 INCHES LONG IN AFT RADIUS.  (K)  [SUP 06-05-07]  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW SERVICEABLE ANGLE P/N 601-35012-51 IAW CRJ SRM 51-42-21 AND BSC EO 601R-53-11218.  (M)
